MathSciNet Relay Station
MathSciNet bibliographic data
MR2535556 (2010g:47163) 47L35 (16W25 47B47)
Qi, Xiaofei; Hou, Jinchuan Additive Lie ($\xi$-Lie) derivations and generalized Lie ($\xi$-Lie) derivations on nest algebras. Linear Algebra Appl. 431 (2009), no. 5-7, 843–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement